# SDR AALA202508110058

- Difficulty date: July 30, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,317 hours, 18,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Undertorqued
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT EMERGENCY ESCAPE DOOR CUT OUT, UPPER AFT DOOR STOP LOOSE (ROTATES BY HAND). RETIGHTENED RIGHT HAND AFT EMERGENCY ESCAPE DOOR CUT OUT, UPPER AFT DOOR STOP. PER B737 NG SRM 51-40-02.
